Welcome, Guest. Please login or register.
November 21, 2019, 02:46:06 am

Login with username, password and session length


Members
Stats
  • Total Posts: 54564
  • Total Topics: 4661
  • Online Today: 147
  • Online Ever: 1314
  • (June 22, 2016, 05:23:42 am)
Users Online
Users: 0
Guests: 88
Total: 88

Welcome

Welcome to the Hep Forums, a round-the-clock discussion area for people who have Hepatitis B, C or a co-infection, their friends and family and others with questions about hepatitis and liver health. Check in frequently to read what others have to say, post your comments, and hopefully learn more about how you can reach your own health goals.

Privacy Warning: Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.
  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.
  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.
  • Product advertisement (including links); banners; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from the Hep Forum Moderators.
Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Year after treatment with Harvoni and side effects  (Read 6538 times)

0 Members and 1 Guest are viewing this topic.

Offline chrismr222

  • Member
  • Posts: 4
Year after treatment with Harvoni and side effects
« on: April 24, 2017, 03:04:52 pm »
I was treated for Hep C in July 2016. Since that time I have a zero viral count. But there are side effects that have grown larger. I had a stroke prior treatment and I had blamed my stroke for the depression, weight gain, sever flu like sickness, and I didn't think too much about it until it became chronic. Then my roommate, (who was treated for Hep C with Horvoni)  developed the same illnesses. Then my friend came up with the exact condition and she was treated with Harvoni before me. How can all of us who were treated come up with the same illness post Harvoni. Honestly I have not felt well since treatment. I have had the flu a total of 5 times in the past six months, (had a shot to prevent this) I just think the side effects are to much per chance. Has anyone else had side effects post treatment?

Offline barb2birds

  • Member
  • Posts: 5
Re: Year after treatment with Harvoni and side effects
« Reply #1 on: December 22, 2017, 10:33:58 pm »
Hi, I finally decided to look up to see if anyone else had post side effects after treatment from Harvoni.  I am not the same I was before treatment.  I'm going on my second year of after treatment.  I have had super sore muscles after doing anything strenuous, (very painful) acne inside my nose, doctors acted like I was imagining it - the sore muscles.  The first time I had acne in my nose it swelled up really big and couldn't see a head to a pimple.  It was very painful.  I thought I had a boil.  If finally went away.  But I'm getting it again and not letting it go and drain it myself so my nose won't swell up.  It's wierd.  I am super depressed but could be my financial situation.  I get horribly tired after exercise and doctors find nothing wrong with me plus really sore, very painful muscles.  Does anyone else have anything like this since treatment?  I am grateful the hepatitis C is gone but want to know what's going on with me.

Offline Lynn K

  • Global Moderator
  • Member
  • Posts: 4,372
  • Get tested, get treated, get cured, fight Hep c!
Re: Year after treatment with Harvoni and side effects
« Reply #2 on: December 23, 2017, 01:56:32 am »
Only effect I have had is being cured of hep c and the hope I won’t die from liver disease. Except for having liver cirrhosis due to 37 years of hep c infection and being almost 60 I feel great.

I hope you both find help for the symptoms you are experiencing and find better health soon.
« Last Edit: December 23, 2017, 01:58:08 am by Lynn K »
Genotype 1a
1978 contracted, 1990 Dx
1995 Intron A failed
2001 Interferon Riba null response
2003 Pegintron Riba trial med null response
2008 F4 Cirrhosis Bx
2014 12 week Sov/Oly relapse
10/14 fibroscan 27 PLT 96
2014 24 weeks Harvoni 15 weeks Riba
5/4/15 EOT not detected, ALT 21, AST 20
4 week post not detected, ALT 26, AST 28
12 week post NOT DETECTED (07/27/15)
ALT 29, AST 27 PLT 92
24 week post NOT DETECTED! (10/19/15)
44 weeks (3/11/16)  fibroscan 33, PLT 111, HCV NOT DETECTED!
I AM FREE!

Offline Tommy E

  • Member
  • Posts: 29
Re: Year after treatment with Harvoni and side effects
« Reply #3 on: December 23, 2017, 11:29:13 am »
I'm only 5 months after treatment but I'm feeling great - way more energy and strength especially when I'm working out. I had a return of heartburn during treatment and a couple of months after but that has cleared up. No other complications I can think of. Arthritis is getting worse but hey, I'm 70.
« Last Edit: December 23, 2017, 11:41:22 am by Tommy E »

Offline barb2birds

  • Member
  • Posts: 5
Re: Year after treatment with Harvoni and side effects
« Reply #4 on: December 23, 2017, 10:42:11 pm »
That's great Tommy!  I'm not sure what the deal is with me.  Just more sensitive I guess.  We are all different.  I'm very happy to hear about how well you are doing.  Big Hugs.  :)

Offline barb2birds

  • Member
  • Posts: 5
Re: Year after treatment with Harvoni and side effects
« Reply #5 on: December 23, 2017, 10:45:01 pm »
Thank you, Lynn!  I"m so happy to hear you are doing well.  I am very grateful I am cured!  I am having a very tough time with my finances.  That can bring out more physical problems.  I hope I can cure my financial condition now :D

Offline andrew j

  • Member
  • Posts: 476
Re: Year after treatment with Harvoni and side effects
« Reply #6 on: December 24, 2017, 03:26:53 am »
Hi barb2birds,

Most people adjust reasonably well to treatment, but for some the adjustment takes longer - and a very few suffer fairly extreme adverse reactions.

Don't let Drs put you off.
They should know about the possibility of adverse reactions by now.

I'm not sure that I can help with the specific problems you're experiencing - but certainly I've heard of such problems.
If nothing else - it might pay to get a more sympathetic Dr.

Things seem to be a bit tough for you at the moment.
I'm sorry about that.

Hang in there!

Best wishes,

A.



 


© 2019 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.